Research Article Open Access

On Multivariate Order Statistics by Marginal Ordering of i.n.n.i.d. Random Vectors Under Discontinuous d.f.'s

M. Güngör, A. Gökhan and Y. Bulut

Abstract

In this study, the joint Probability Density Function (p.d.f.) of multivariate order statistics by marginal ordering of the Independent and Not Necessarily Identically Distributed (i.n.n.i.d.) random vectors under discontinuous d.f.'s is examined. Furthermore, the continuous cases are derived from the discontinuous cases.

Journal of Mathematics and Statistics
Volume 1 No. 1, 2005, 49-50

DOI: https://doi.org/10.3844/jmssp.2005.49.50

Published On: 31 March 2005

How to Cite: Güngör, M., Gökhan, A. & Bulut, Y. (2005). On Multivariate Order Statistics by Marginal Ordering of i.n.n.i.d. Random Vectors Under Discontinuous d.f.'s. Journal of Mathematics and Statistics, 1(1), 49-50. https://doi.org/10.3844/jmssp.2005.49.50

  • 2,137 Views
  • 2,162 Downloads
  • 0 Citations

Download

Keywords

  • Multivariate Order Statistics
  • Discontinuous d.f.
  • Joint p.d.f.
  • Permanent